# SDR USAA2010011990119

- Difficulty date: January 17, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 31,409 hours, 11,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1547- EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 16C.  MAINTENANCE INSTALLED EMERGENCY EXIT LIGHT LENS.
